American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Blake Dadd and Aochen Duan. Constructing infinitely many geometric triangulations of the figure eight knot complement. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ciprian Manolescu. Pin(2)-Equivariant Seiberg-Witten Floer homology and the Triangulation Conjecture. J. Amer. Math. Soc. 29 (2016) 147-176.
Abstract, references, and article information   
View Article: PDF

[3] Nathan Reading. Universal geometric cluster algebras from surfaces. Trans. Amer. Math. Soc. 366 (2014) 6647-6685.
Abstract, references, and article information
View Article: PDF

[4] Feng Luo. Existence of Spherical Angle Structures on 3-Manifolds. Contemporary Mathematics 597 (2013) 337-339.
Book volume table of contents   
View Article: PDF

[5] Benjamin A. Burton. Computational Topology with Regina: Algorithms, Heuristics and Implementations. Contemporary Mathematics 597 (2013) 195-224.
Book volume table of contents   
View Article: PDF

[6] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information   
View Article: PDF

[7] Feng Luo and Jean-Marc Schlenker. Volume maximization and the extended hyperbolic space. Proc. Amer. Math. Soc. 140 (2012) 1053-1068. MR 2869090.
Abstract, references, and article information   
View Article: PDF

[8] Toshiyuki Akita. A formula for the Euler characteristics of even dimensional triangulated manifolds. Proc. Amer. Math. Soc. 136 (2008) 2571-2573. MR 2390528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yu. V. Muranov, D. Repovs and R. Jimenez. A spectral sequence in surgery theory and manifolds with filtrations. Trans. Moscow Math. Soc. 67 (2006) 261-288. MR 2301596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. A. Malyshev. A theorem on intersection with a $k$-dimensional barycenter. St. Petersburg Math. J. 17 (2006) 635-640. MR 2173938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. A. Malyshev. Cell structure of the space of real polynomials. St. Petersburg Math. J. 15 (2004) 191-248. MR 2052131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Noel Brady, Jon McCammond and John Meier. Bounding edge degrees in triangulated $3$-manifolds. Proc. Amer. Math. Soc. 132 (2004) 291-298. MR 2021273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Victor M. Buchstaber and Taras E. Panov. Torus Actions and Their Applications in Topology and Combinatorics. University Lecture Series 24 (2002) MR MR1897064.
Book volume table of contents   

[14] Victor M. Buchstaber and Taras E. Panov. Moment-angle complexes. University Lecture Series 24 (2002) 85-99.
Book volume table of contents   
View Article: PDF

[15] Victor M. Buchstaber and Taras E. Panov. Topology and combinatorics of simplicial complexes. University Lecture Series 24 (2002) 21-33.
Book volume table of contents   
View Article: PDF

[16] Victor M. Buchstaber and Taras E. Panov. Introduction. University Lecture Series 24 (2002) 1-6.
Book volume table of contents   
View Article: PDF

[17] Victor M. Buchstaber and Taras E. Panov. Polytopes. University Lecture Series 24 (2002) 7-20.
Book volume table of contents   
View Article: PDF

[18] Victor M. Buchstaber and Taras E. Panov. Cubical complexes. University Lecture Series 24 (2002) 49-55.
Book volume table of contents   
View Article: PDF

[19] Victor M. Buchstaber and Taras E. Panov. Cohomology rings of subspace arrangement complements. University Lecture Series 24 (2002) 125-134.
Book volume table of contents   
View Article: PDF

[20] Victor M. Buchstaber and Taras E. Panov. Commutative and homological algebra of simplicial complexes. University Lecture Series 24 (2002) 35-47.
Book volume table of contents   
View Article: PDF

[21] Victor M. Buchstaber and Taras E. Panov. Toric and quasitoric manifolds. University Lecture Series 24 (2002) 57-83.
Book volume table of contents   
View Article: PDF

[22] Victor M. Buchstaber and Taras E. Panov. Cohomology of moment-angle complexes and combinatorics of triangulated manifolds. University Lecture Series 24 (2002) 101-123.
Book volume table of contents   
View Article: PDF

[23] Yves Ladegaillerie. Complexes galoisiens. Trans. Amer. Math. Soc. 352 (2000) 1723-1741. MR 1675202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Makoto Tamura. The average edge order of triangulations of 3-manifolds with boundary. Trans. Amer. Math. Soc. 350 (1998) 2129-2140. MR 1443199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Masaaki Wada, Yasushi Yamashita and Han Yoshida. An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 124 (1996) 3905-3911. MR 1346992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Feng Luo and Richard Stong. Combinatorics of triangulations of $3$-manifolds . Trans. Amer. Math. Soc. 337 (1993) 891-906. MR 1134759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Feng Luo. Triangulations in M\"obius geometry . Trans. Amer. Math. Soc. 337 (1993) 181-193. MR 1123456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tom Farrell and Lowell Jones. Markov cell structures near a hyperbolic set. Memoirs of the AMS 103 (1993) MR 1142492.
Book volume table of contents   

[29] Alberto Cavicchioli. A combinatorial characterization of $S\sp 3\times S\sp 1$ among closed $4$-manifolds . Proc. Amer. Math. Soc. 105 (1989) 1008-1014. MR 931726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Katsuro Sakai. A $Q$-manifold local-compactification of a metric combinatorial $\infty$-manifold . Proc. Amer. Math. Soc. 100 (1987) 775-780. MR 894453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia